# SDR 07FDEA01323

- Difficulty date: April 4, 2007
- Submitted: April 4, 2007
- Operation: Air carrier
- Aircraft: N389FE
- Make and model: Doug DC-10-10
- Aircraft serial: 46623
- Aircraft time: 70,984 hours, 29,122 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING L/E CRACK LONG 0.75" ON EXTERNAL LOWER SKIN.  REPAIRED SKIN IAW SRM 57-10-00 FIGURE 68 SHT 1-3 VOL 1.
